# SDR FDEA201811303400

- Difficulty date: November 30, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 251 MXF CRACKED REPAIRED FLOOR PANEL 251 MXF I.A.W. 53-00-50-2R  FIG 201 REV125
